ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Bounds on the Convergence Probabilities of Learning Automata

Lakshmivarahan, S and Thathachar, MAL (1976) Bounds on the Convergence Probabilities of Learning Automata. In: IEEE Transactions on Systems, Man, and Cybernetics - Part A: Systems and Humans, 6 (11). pp. 756-763.

[img] PDF
artiicle2.pdf - Published Version
Restricted to Registered users only

Download (2MB) | Request a copy
Official URL: http://ieeexplore.ieee.org/xpl/tocresult.jsp?isYea...
Item Type: Journal Article
Additional Information: Copyright 1976 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Mahesh Y
Date Deposited: 23 Oct 2009 09:17
Last Modified: 19 Sep 2010 05:48
URI: http://eprints.iisc.ac.in/id/eprint/24008

Actions (login required)

View Item View Item